Underactive thyroid

Hi my tsh 2 months ago was 0.1doc very pleased and so was I but now back at the docs with swollen feet and ankles got a liver test says it was a bit high need to do another one in 2 weeks reading up on levothyroxin it says this could be the cause doc says it could be my meds so what happens now if levo is causing this has anyone had this problem and if it was the levo I'd there another drug that is safe amd won't damage my liver

Thanks angelina

3 Replies

oldestnewest
  • Angelina50, Liothyronine (T3) is the only licensed alternative to Levothyroxine in the UK but NDT (Armour, NatureThroid, WP and Erfa) can be prescribed on a named patient basis.

    thyroiduk.org.uk/tuk/treatm...

    __________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks for the link cutter if it's not one thing it's another

    Thsks angelina

  • Angelina50, Depressing, isn't it? I hope you get it sorted.

    _________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...